i take 1 mg twice aday and dont feel anything as far as being stressed.should i take more im 50 years old 6ft2in 200lbs is my dose to small
18 May 2012
Adults aren't dosed by weight. You're on the average adult dose, and some your size could be zonked out by that dose, while others not feel anything. If its helping your anxiety its the correct dose, if it isn't your doctor needs to know so he can adjust the dosage.
18 May 2012
Hello mixerguy. Lorazepam, a benzodiazepine (generic Ativan) in regards to anxiety is taken 1mg two or three times per day. The pill comes in 3 strengths, 0.5mg 1mg and 2mg. It is also perscribed for insomnia. (though not a sleeping benzodiazepine) As for sedation, it is a fast acting benzodiazepine, when taken, you will feel it working possibly minutes after ingesting. Regards, and I hope you do well on it. Regards, pledge
15 Jun 2013
You should feel the effects of Lorazapam 20-30 mins after taking it. For some people it can take up to 45 mins, depending on their system. However, because of the slow, subtle effect of the drug, you may not even realize that your feeling it. People confuse the effects of Lorazapam with the effects of Xanax (you WILL feel the effects of Xanax when it starts working), but you can't compare them like that. Even though they are in the same class of drug, they are not the same medication, and the effects are different. Don't ake more Lorazapam than you're prescribed just because you can't 'feel' it; you could hurt yourself. If you don't feel as if the Lorazapam is helping, go back to your Dr. so that he can adjust your dosage or change your medication.
- Lorazepam Information for Consumers
- Lorazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lorazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking paxil for almost three months. I have also been taking lorazepam as needed for anxiety. This was not helping to keep my anxiety at ...
1 answer • 5 May 2011
Been on them for 1.3 years bc of panic attacks
1 answer • 1 Mar 2012
I have been suffering the most disturbing panic and anxiety attacks along with sleepness nights for about 8 weeks. I have now been given Lorazepam to ...
1 answer • 7 Aug 2013
I have severe panic attacks and was taking Xanax but they changed my mindframe to much, I was on klonopin for awhile then my dr I go to now does not ...
2 answers • 17 Aug 2013